# SDR TSAA200033058

- Difficulty date: November 23, 1999
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED BATTERY FOR THE NR 3 POSITION FOR THE EMERGENCY FLOOR PROX LIGHT.  OPS CHECK OK.  (M)
